Aches and pains

I'm on my 5 session of chemo.. taxol and carbon. Thankfully, I haven't been in pain or had any side effects. However, this week I have had pains in my body that I haven't felt before. Like soreness in my upper back and stomach pains. Did anyone else have this? Not sure why it is coming now... I will ask my DR but just wanted to see your thoughts. Thanks

9 Replies

oldestnewest
  • Hi Ange chemo is cumulative so could be that you've been 'lucky ' up til now with minimal or no side effects. Hope you get an answer from your dr xx Stay well. Kathy xx

  • Yes I definitely had these sorts of pains I found chemo five and six really tough to get over 😫

  • Hi Ange

    Sounds very familiar..try your normal painkillers but don't put up with it..you may need something stronger for a few days. But hey ho.. you are nearly there, well done!! Lx

  • Hi Angela,

    Like girls before, your body probably is having enough. Lickey you were fine with previous session. Of course discuss this with your doctor but it's more likely just side effects of chemo.

    Best wishes, take care

    Janetta from hairlessbeauty.co.uk

  • Hi Ange

    I found 5&6 difficult due aches and pains plus pins and needles and numbness in my hands and feet.

    I asked my onc why I was getting these side effects now, she told me basically the same as Kathy has posted, that the chemo is cumulative. Speak to your dr as mine reduced the last dose of Paclitaxol.

    Ellsey xx

  • Hi Ange-

    As other have said chemo is cumulative. I had my last chemo on Tuesday of Carbo/taxol and about the 5th cycle I developed neuropathy starting in my left foot that progressed to whole foot and moved to right foot also. Sharp pains in wrists and hands and sometimes knee. My leg will give out without any warning. I had intermittent bleeding gums and nose. I did have one blood transfusion about my fifth cycle that jumped my Hgb from 7.9 to 12.1! I felt like a new person. When i had to skip a week due to low counts I started to feel a lot better.I really was fortunate to do so well on the treatments my ONC says. They feel all will resolve once chemo is done.

    Hang in there, you are more than half way through!!!! Odd sensations and symptoms come and go. Drinking lots of water may help. Exercise I feel helps everything if you are able. Keep us posted!

    XX Carol

  • I cant add much to what the other ladies have said, yes the effects are cumulative and of course it is normal to feel tired coming closer to the end of treatment. Try epsom salts bath soak in bath for 20mins with a cup of epsom salts and perhaps lavender oil if you have it. You are getting there so mind yourself and rest when you need to, Hope you have a bit of help around the house from family and friends

  • Hi Ange......As all the lovely ladies said, this is par for the course. I wish you the very best.....JudyV

  • Thank you all for your comments and thoughts I appreciate them all.

You may also like...